# SDR AALA20170422001

- Difficulty date: April 21, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 6,106 hours, 2,257 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE277001
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L2 DOOR EMERGENCY ASSIST BOTTLE IS IN THE YELLOW BAND. AMBIENT TEMP 75 DEGREES. SERVICED L2 EMERGENCY ASSIST BOTTLE TO THE TOP OF THE GREEN ZONE IAW AM 52-22-00.
